EconPapers    
Economics at your fingertips  
 

Asymptotic properties of OLS estimates in autoregressions with bounded or slowly growing deterministic trends

Kairat Mynbaev ()

MPRA Paper from University Library of Munich, Germany

Abstract: We propose a general method of modeling deterministic trends for autoregressions. The method relies on the notion of $L_2$-approximable regressors previously developed by the author. Some facts from the theory of functions play an important role in the proof. In its present form, the method encompasses slowly growing regressors, such as logarithmic trends, and leaves open the case of polynomial trends.

Keywords: autoregression; deterministic trend; OLS estimator asymptotics (search for similar items in EconPapers)
JEL-codes: C02 C22 C01 (search for similar items in EconPapers)
Date: 2003, Revised 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/18448/1/MPRA_paper_18448.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:18448

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2020-10-23
Handle: RePEc:pra:mprapa:18448